I've got the nimbus 15. I absolutely love them. My feet are a bit sensitive so I like the extra cushioning. I have to wear orthotics and so I need a neutral shoe like the nimbus. I haven't tried the W1080v3, though, so I can't make a comparison.
My best advice is to try them both on, preferably at the same time and somewhere that can look at your gait whilst you're trying them if possible.
Blood test done and visit to Doctor over. The results were as expected - my dose ws too high and all these symptoms were related to that. I'm expecting to lose the overdose symptoms in about 3 weeks and go back for another blood test after 6 weeks.
I chose a doctor with a particular interest in thyroid problems and she told me that my exercise level will definitely be affecting my thyroid levels.I didn't ask her about varying the dose according to exercise levels, but I'm going to keep a record of symptom chjanges and see if I can spot a relationship myself. I guess that is going to take quite some time!
Thanks for everyone's comments and I hope this discussion is useful to many people.
Thanks for your comments, Martenkay. Actually it was a doctor who suggested varying the dosage according to activity level. I wasn't planning on going ahead without consulting a doctor, I am just interested if anyone else has experienced the same symptoms as this. There is anecdotal evidence that more exercise = more naturally produced thyroxine, but I haven't seen anything from runners, as yet. I like to be as well informed as possible before I see my doctor. After all he/she isn't a runner......
I was diagnosed with hypothyroidism about 4 years ago after some very unpleasant illnesses which pretty much curtailed my training. I've been on levothyroxine ever since with blood tests every 6 months. Last September I completed my first marathon for 10 years. Since then I have cut back my training to pre marathon levels, and continued with my 3 weekly hard core aerobics classes, My speeds have gone up and I'm feeling great. BUT, I've been losing a lot of weight, my hair is falling out, and I'm not sleeping well. I've got another blood test booked in a couple of weeks, but I wondered if anyone had an opinion on whether my exrecise level is making me need a lower dose of levothyroxine. Has anyone tried varying their dosage to take into account their increased/decreased activity level?